# SDR SWAA2024080907945

- Difficulty date: July 1, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS 947.5 AND LBL 24 WL 208.1 AT AFT GALLEY AREA 2024-414863<[01] TOOL USED ON STEP 6 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] PERFORMED REPAIR ON FLOOR BEAM LOCATED BS 947.5 AND LBL 24 WL 208.1 AT AFT GALLEY AREA I.A.W EA 24-153-01961-WIP1 AND EA SUMMARY 24-153-01961;SEE INDIVIDUIAL STEP SIGN OFFS BELOW;[03] PERFORMED REPAIR ON FLOOR BEAM LOCATED BS 947.5 AND LBL 24 WL 208.1 AT AFT GALLEY AREA I.A.W EA 24-153-01961-WIP1 AND EA SUMMARY 24-153-01961;SEE INDIVIDUIAL STEP SIGN OFFS BELOWAS RII
